# SDR 2022F00221

- Difficulty date: February 8, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAJOY
- Make and model: Boeing 737
- Aircraft serial: 35121
- Aircraft time: 55,156 hours, 21,294 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 32724
- Condition: Abnormal
- Part time: 55,156 hours, 21,294 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCIENDE LUZ DE ANTI-SKID DESPUES DE DESPEGUE, VALVULA  ANTI-SKID SISTEMA DE FRENOS  / ANTI-SKID LIGHT TURNS ON AFTER TAKEOFF, ANTI-SKID VALVE BRAKE SYSTEM
